# SDR DXTA2018091401427

- Difficulty date: September 13, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 12,267 hours, 9,775 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 99145232
- Part serial: 04050740
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 10000' WE SHUT DOWN THE APU AND IMMEDIATELY SMELLED A VERY STRONG ODOR OF BURNING OIL OR SOME OTHER CHEMICAL. THE APU RAN FOR ABOUT 45 MINUTES PRIOR WITHOUT ANY ODOR. REMOVED & REPLACED LT & RT OZONE CONVERTERS IAW MM 27-71-00. OPS & LEAK CHK GOOD.
